# SDR ASAA2015092213166

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 10,561 hours, 3,429 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT.  ACFT GROUNDED.  QRH SATCOM LOCK-UP PROCEDURE FOLLOWED.  SATCOM PROMPT REAPPEARED.  SATCOM OPS NORMAL.
